# SDR DHL2004721001

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR DIFFICULT TO OPEN, CLOSE, AND LATCH.  INSPECTED ENTRY DOOR LINKAGE AND MECHANISM, NO DEFECTS NOTED.  LUBED ROLLERS, OPS CHECKED GOOD IAW B-727 M/M 52-11-01.
